Aa
A
A
Close
Avatar_universal
post hysterectomy effects
is diarrhea, loss of appetite and fullness of stomach normal after hysterectomy??
Cancel
1 Answers
Page 1 of 1
345079_tn?1299206076
It can be yes. It can also be a side effect of any pain medication if you are taking them. I didnt get my normal appetite back for almost a month. Did you have antibiotics with the surgery? If so that may have caused the diarrhea or if you were given stool softeners. However if you are going to the bathroom alot I would see a doctor to make sure you are not dehydrated.
Hope you feel better soon
Comment
Cancel
345079_tn?1299206076
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
post hysterectomy effects
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hysterectomy Community Resources
Top Women's Health Answerers
Avatar_f_tn
Blank
ipurr2
Tucson, AZ
Avatar_f_tn
Blank
old_before_my_time
4851940_tn?1385441629
Blank
jemma116
United Kingdom
134578_tn?1446090952
Blank
AnnieBrooke
OR
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC